Об одной теореме Маржика-Птака

Ю.И. Любич; М.И. Табачников

Sibirskij matematiceskij zurnal (1969)

  • Volume: 10, Issue: 2, page 470-473
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Любич, Ю.И., and Табачников, М.И.. "Об одной теореме Маржика-Птака." Sibirskij matematiceskij zurnal 10.2 (1969): 470-473. <http://eudml.org/doc/60637>.

author = {Любич, Ю.И., Табачников, М.И.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {линейный оператор; матричное пространство; теорема Маржика-Птака; linear algebra, forms},
language = {rus},
number = {2},
pages = {470-473},
publisher = {Izd. AN SSSR},
title = {Об одной теореме Маржика-Птака},
url = {http://eudml.org/doc/60637},
volume = {10},
year = {1969},

AU - Любич, Ю.И.
AU - Табачников, М.И.
TI - Об одной теореме Маржика-Птака
JO - Sibirskij matematiceskij zurnal
PY - 1969
VL - 10
IS - 2
SP - 470
EP - 473
LA - rus
KW - линейный оператор; матричное пространство; теорема Маржика-Птака; linear algebra, forms
UR - http://eudml.org/doc/60637
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.